# SDR SWAA2021102532377

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,693 hours, 33,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER EMERGENCY LIGHT EXIT SIGN CAME LOOSE ; / [01] RESECURED EMERGENCY LIGHT EXIT SIGH PER AMM 33-51-01
